MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO PHOTONGUIDE, NARROW/FLAT; LIGHT, SURGICAL, FIBEROPTIC

STRYKER INSTRUMENTS-KALAMAZOO PHOTONGUIDE, NARROW/FLAT; LIGHT, SURGICAL, FIBEROPTIC
Model Number NARROW / FLAT
Medical Device Problem Codes Fracture (1260); Overheating of Device (1437)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that prior to a surgical procedure at the user facility, the product broke.The procedure was completed successfully without a clinically significant delay; there were no adverse consequences or medical intervention.
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.H3 other text: discarded by user.
 
Event or Problem Description

Brand Name
PHOTONGUIDE, NARROW/FLAT
Common Device Name
LIGHT, SURGICAL, FIBEROPTIC
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9928476
Report Number0001811755-2020-00867
Device Sequence Number2741755
Product Code FST
UDI-Device Identifier00816728021650
UDI-Public00816728021650
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNARROW / FLAT
Device Catalogue Number104008
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/11/2020
Supplement Date Received by Manufacturer02/10/2021
Initial Report FDA Received Date04/06/2020
Supplement Report FDA Received Date02/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1